# SDR GLBA2001051

- Difficulty date: March 3, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 12,049 hours, 16,941 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter Gen
- Part number: 23078019
- Part serial: 1685
- Condition: Failed
- Location: Lt Engine
- Part time: 5,900 hours, 7,108 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT DC GENERATOR ANNUCIATOR ILLUMINATED INFLIGHT WOULD NOT RESET.  REPLACED STARTER-GEN, OPS CHECKED GOOD.
